What can I say life is soooo hard! The one person that you thought would never hurt you will, your heart will get broke,and you will break some! Your best friend will stab you in the back! But what I have learned is live every day like its your last, TRUST no one! Cuz 90% chance they will screw you over! And most of all do whatever you can to be happy! Cuz you only have 1 shot @ it!!!! Make it count
Posts You May Be Interested In
i think it is Seroquel withdrawal. The flu test was negative but the dr rxd Tamiflu. I am about 99% sure it is Seroquel withdrawal. I spoke with a pharmacist and these symptoms (fever, chills aches and diarrhea are all withdrawal symptoms). She also said that it takes at least 10 days to start feeling better. I hate this. Any suggestions?
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...